# SDR SWAA083649

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 66,313 hours, 60,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE FRAME CRACKED BS 520, STR 8L.  REPAIRED FRAME PER SWA EA.
